Previous |  Up |  Next

Article

References:
[1] H.-J. Bandelt, J. Hedlíková: Median algebras. Discrete Math. 45 (1983), 1-30. DOI 10.1016/0012-365X(83)90173-5 | MR 0700848
[2] I. Chajda: On the tolerance extension property. Časopis pěst. mat. 103 (1978), 327-332. MR 0512228 | Zbl 0391.06008
[3] I. Chajda, B. Zelinka: Lattices of tolerances. Časopis pěst. mat. 102 (1977), 10-24. MR 0450152 | Zbl 0354.08011
[4] I. Chajda, B. Zelinka: Minimal compatible tolerances on lattices. Czech. Math. J. 27 (1977), 452-459. MR 0457300 | Zbl 0379.06002
[5] J. Niederle: Relative bicomplements and tolerance extension property in distributive lattices. Časopis pěst. mat. 103 (1978), 250-254. MR 0505926 | Zbl 0393.06005
[6] J. Nieminen: Tolerance relations on simple ternary algebras. Archivum Math. (Brno) 13 (1977), 105-110. MR 0460211 | Zbl 0368.08001
[7] J. Nieminen: The ideal structure of simple ternary algebras. Colloq. Math. 40 (1978), 23-29. MR 0529794 | Zbl 0415.06002
[8] M. Sholander: Trees, lattices, order, and betweenness. Proc. Amer. Math. Soc. 3 (1952), 369-381. MR 0048405
[9] M. Sholander: Medians, lattices, and trees. Proc. Amer. Math. Soc. 5 (1954), 808-812. DOI 10.1090/S0002-9939-1954-0064750-3 | MR 0064750 | Zbl 0056.26201
[10] B. Zelinka: Tolerances and congruences on tree algebras. Czech. Math. J. 25 (1975), 634 to 637. MR 0387099 | Zbl 0327.08002
Partner of
EuDML logo